# SDR FDEA201308272040

- Difficulty date: August 27, 2013
- Submitted: September 3, 2013
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11F
- Aircraft serial: 48549
- Aircraft time: 69,133 hours, 15,789 cycles
- Engine: Ge CF680C2D1F
- Engine time: 63,134 hours, 12,144 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 1
- Stage of operation: AP
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE DEVELOPED A SEVERE VIBRATION, EVM 5.4 ALL OTHER PARAMETERS NORMAL. DECLARED EMERGENCY & LANDED.  COMPLIED WITH QRH. R & R NR 1 ENGINE.
